HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Stability for evolving graphs by nonlocal weighted curvature

Files in This Item:
pre372.pdf2.51 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83518

Title: Stability for evolving graphs by nonlocal weighted curvature
Authors: Giga,M.-H Browse this author
Giga, Y. Browse this author
Issue Date: 1-Mar-1997
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 372
Start Page: 1
End Page: 70
Abstract: A general stability and convergence theorem is established for generalized solutions of a family of nonlinear evolution equations with non­local diffusion in one space dimension. As the first application motion by nonlocal weighted curvature is approximated by solutions of regular problem, when initial curve is given as the graph of a continuous periodic function. This justifies the motion by crystalline energy as a limit of regularized prob­lems. As the second application the motion by crystalline energy is shown to approximate the motion by regular interfacial energy if the crystalline energy approximates the regular energy. This gives the convergence of crys­talline algorithm for general curvature flow equations. Our general results are also important to explain that geometric evolution of crystals depends continuously on temperature even if facets appear.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69122
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University